Differential and Integral Equations

Regularization of a Sturm-Liouville problem with an interior singularity using quasiderivatives

F. V. Atkinson, W. N. Everitt, and A. Zettl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 213-221.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747484

Mathematical Reviews number (MathSciNet)
MR922562

Zentralblatt MATH identifier
0715.34043

Subjects
Primary: 34B25

Citation

Atkinson, F. V.; Everitt, W. N.; Zettl, A. Regularization of a Sturm-Liouville problem with an interior singularity using quasiderivatives. Differential Integral Equations 1 (1988), no. 2, 213--221. https://projecteuclid.org/euclid.die/1371747484


Export citation